Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 237, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 1, 2024, 6:58 PM MDT for El Paso County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2024, 6:58 PM MDT (00:58 UTC)
- Expired
- Aug 1, 2024, 7:30 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 62 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 1.0 hours before the alert went out and 324 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5576 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
453
WUUS55 KPUB 020058
SVRPUB
COC041-020130-
/O.NEW.KPUB.SV.W.0237.240802T0058Z-240802T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
658 PM MDT Thu Aug 1 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern El Paso County in east central Colorado...
* Until 730 PM MDT.
* At 658 PM MDT, a severe thunderstorm was located over Security, or
near Colorado Springs, moving southwest at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Colorado Springs, Fountain, Stratmoor, Fort Carson, Security,
Security-Widefield, Peterson Space Force Base, and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3893 10478 3877 10459 3861 10466 3861 10493
3877 10493
TIME...MOT...LOC 0058Z 041DEG 6KT 3877 10475
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish2 follow-up statements
600
WWUS55 KPUB 020114
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
714 PM MDT Thu Aug 1 2024
COC041-020130-
/O.CON.KPUB.SV.W.0237.000000T0000Z-240802T0130Z/
El Paso CO-
714 PM MDT Thu Aug 1 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR SOUTHWESTERN EL PASO COUNTY...
At 713 PM MDT, a severe thunderstorm was located over Stratmoor, or
near Colorado Springs, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail. Locally heavy rain
is also occurring with this storm.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Colorado Springs, Fountain, Stratmoor, Fort Carson, Security,
Security-Widefield, Peterson Space Force Base, and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3893 10478 3877 10459 3861 10466 3861 10493
3877 10493
TIME...MOT...LOC 0113Z 058DEG 4KT 3877 10477
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish667
WWUS55 KPUB 020125
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
725 PM MDT Thu Aug 1 2024
COC041-020134-
/O.EXP.KPUB.SV.W.0237.000000T0000Z-240802T0130Z/
El Paso CO-
725 PM MDT Thu Aug 1 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN EL PASO COUNTY
WILL EXPIRE AT 730 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
&&
LAT...LON 3893 10478 3877 10459 3861 10466 3861 10493
3877 10493
TIME...MOT...LOC 0124Z 041DEG 6KT 3876 10478
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 5:28 PM MDT, 1 hour 30 minutes earlier. Its key messages:
- Isolated to widely scattered thunderstorms, a few strong to severe, remain possible across the southeast plains through this evening.
- There is an additional risk for at least isolated strong to severe storms across the eastern plains on Friday.
- Warming trend continues this weekend into next week. Daily showers and storms will continue over and near the mountains.
- Cooler, unsettled pattern possible near the end of next week.
Area forecast discussion, Aug 1, 5:28 PM MDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 528 PM MDT Thu Aug 1 2024 .KEY MESSAGES... - Isolated to widely scattered thunderstorms, a few strong to severe, remain possible across the southeast plains through this evening. - There is an additional risk for at least isolated strong to severe storms across the eastern plains on Friday. - Warming trend continues this weekend into next week. Daily showers and storms will continue over and near the mountains. - Cooler, unsettled pattern possible near the end of next week. && .SHORT TERM /THROUGH FRIDAY/... Issued at 247 PM MDT Thu Aug 1 2024 Still continue to monitor the risk for strong to severe storms this afternoon, though latest radar imagery is showing rather limited development this afternoon. This is likely due to overall lacking large scale support, lack of strong focus at the surface at this time, along with likely strong capping still in place this afternoon. Despite these limiting factors this afternoon, still think there will at least be isolated to widely scattered shower and thunderstorm development through the evening time frame. Increases in moisture with surface dew points in the upper 50s to low 60s are in place across the southeast plains, with even some upper 60s noted around the Baca county area. This moist advection aided by strong low level easterlies is helping with increased instability at this time, with latest RAP analysis showing anywhere from around 1000 j/kg to 2000 j/kg in place across the plains, mainly along and south of Highway 50. So given these trends and with the higher likelihood for some additional focus at the surface, think the highest chances for storm development including the risk for strong to severe storms will be along and south of Highway 50. Additionally, easterly surface winds and veering profile are supporting bulk shear values of 25 to 35 kt. So, if a more robust updraft can get going, think the risk of wind gusts to 60 mph and hail to the size of ping pongs will continue over the southeast plains through this evening. No real big change to the larger pattern, with upper ridging the trend on Friday and with above normal temperatures persisting. The westward push of moisture and instability continues on Friday, with expanding chances for showers and thunderstorms. This will include the higher terrain during the day, with chances increasing across the plains later in the day into the evening. Confidence with the extent of the instability axis is low at this time, though it is possible that a moderate instability axis will be in place across the eastern plains. This would support the risk of severe storms in this area even despite more modest shear values. Even if instability is lower, still think there is a risk for stronger development with gusty winds, small hail, and heavy downpours the main hazards. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... Issued at 247 PM MDT Thu Aug 1 2024 High pressure will continue to dominate overhead as we move into this weekend and early next week. Modest north-northwest flow will set in aloft this weekend, with some weak easterlies at the surface over the plains. As a result, what moisture there is, and subsequent storm coverage, will mostly be limited to areas along the Continental Divide. Model guidance currently shows Sunday having a better chance for more coverage compared to Saturday, potentially due to a disturbance to the pattern aloft passing by to our north. Meanwhile, temperatures will continue to be above average, with 90s across the plains and mid-high 80s for the high valleys. Monday Onwards... Models show the upper high remaining mostly in place over the Rockies as we move through next week. High temperatures will continue near or above seasonal averages, with some places over the plains nearing or exceeding 100 degrees, mainly Monday- Tuesday. Daily showers and thunderstorms will continue over and near the mountains, increasing in coverage as several disturbances travel through the flow aloft. A cooler, more unsettled pattern will move in around the end of the week, with models resolving a cold front moving in across the plains as the upper high shifts more to the south and east. High temperatures will noticeably decrease as more moisture moves into the area. && .AVIATION /00Z TAFS THROUGH 00Z SATURDAY/... Issued at 523 PM MDT Thu Aug 1 2024 VFR conditions anticipated across much of the forecast area over the next 24 hours, including the three main TAF sites of KCOS, KPUB and KALS. Much of the ongoing convection this afternoon is across the southern portions of the area, producing some gusty outflow for KALS through 03z. However, hi-res models are indicating potential for an isolated storm nearing the KCOS terminal so kept mention of VCTS there from 03z to 06z. Less of a chance for KPUB, and with such low confidence removed PROB30 wording there. Finally, FU continued for KCOS and KPUB until around 03z this evening, then dissipating afterwards. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...RODRIGUEZ LONG TERM...GARBEROGLIO AVIATION...MOORE
Hazardous weather outlook, Aug 1, 11:11 AM MDT, 7 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1111 AM MDT Thu Aug 1 2024 COZ058>089-093>099-021715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1111 AM MDT Thu Aug 1 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Thunderstorms will develop across the region by early to mid afternoon. A few strong to severe storms will be possible over the far southern mountains and plains, with highest confidence of occurrence over the southern Sangre de Cristo Mountains, the Raton Mesa, and the far southeastern plains by later this afternoon and through the early evening. With the stronger to severe storms, the main threat will be strong outflow winds, although hail up to ping pong size or greater will also be possible, as well as dangerous cloud-to- ground lightning. In addition, there could also be brief torrential rainfall associated with some of these storms, which may cause flash flooding, especially for burn scar areas and urbanized areas which are prone to flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Available moisture continues to increase on Friday leading to to scattered to numerous showers and thunderstorms over and near the higher terrain Friday afternoon and evening. A few storms will also be possible across the southeast Plains later in the afternoon and evening. The main storm threat will remain locally heavy rainfall with the potential for flash flooding, especially for area burn scars and other flood prone areas. Other storm hazards will be lightning and gusty outflow winds up to 45 mph. For Saturday through Wednesday, afternoon and evening thunderstorms will be more confined to the higher terrain, with locally heavy rainfall and localized flash flooding remaining possible with the strongest storms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. RODRIGUEZ
In the hours before
Special weather statement, Aug 1, 6:20 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
620 PM MDT Thu Aug 1 2024
COZ099-020045-
Springfield Vicinity/Baca County CO-
620 PM MDT Thu Aug 1 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BACA COUNTY THROUGH 645
PM MDT...
At 619 PM MDT, Doppler radar was tracking a strong thunderstorm near
Springfield, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Springfield, Walsh, Vilas, and Two Buttes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3718 10279 3750 10280 3762 10233 3729 10225
TIME...MOT...LOC 0019Z 263DEG 19KT 3742 10270
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
HodanishSpecial weather statement, Aug 1, 6:24 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
624 PM MDT Thu Aug 1 2024
COZ084-085-020100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
624 PM MDT Thu Aug 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO COUNTY
THROUGH 700 PM MDT...
At 623 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hanover, or 25 miles east of Colorado Springs, moving west at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Schriever Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3879 10427 3861 10429 3865 10457 3888 10453
TIME...MOT...LOC 0023Z 095DEG 9KT 3871 10438
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Aug 1, 6:35 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
635 PM MDT Thu Aug 1 2024
COZ093-095-097-020100-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-
635 PM MDT Thu Aug 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OTERO...
SOUTHWESTERN KIOWA AND NORTHWESTERN BENT COUNTIES THROUGH 700 PM
MDT...
At 635 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Las Animas, or 10 miles east of North La Junta,
moving northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Las Animas, Blue Lake, John Martin Reservoir, and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3789 10331 3800 10347 3829 10325 3809 10300
TIME...MOT...LOC 0035Z 224DEG 18KT 3802 10335
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
HodanishSpecial weather statement, Aug 1, 6:47 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
647 PM MDT Thu Aug 1 2024
COZ081-082-085-020115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
647 PM MDT Thu Aug 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN TELLER AND WEST CENTRAL
EL PASO COUNTIES THROUGH 715 PM MDT...
At 647 PM MDT, Doppler radar was tracking a strong thunderstorm near
Divide, or 17 miles west of Colorado Springs, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Manitou Springs, Green Mountain Falls, Divide, Pikes Peak, Chipita
Park, and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3881 10527 3897 10517 3891 10492 3867 10496
TIME...MOT...LOC 0047Z 290DEG 20KT 3886 10515
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Aug 1, 6:51 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
651 PM MDT Thu Aug 1 2024
COZ085-020115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
651 PM MDT Thu Aug 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO COUNTY
THROUGH 715 PM MDT...
At 651 PM MDT, Doppler radar was tracking a strong thunderstorm over
southeastern Colorado Springs, moving southwest at 5 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fountain, Hanover, Truckton, Schriever Space Force Base, and
Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3870 10468 3887 10460 3879 10412 3853 10424
TIME...MOT...LOC 0051Z 041DEG 6KT 3878 10470
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Aug 1, 6:53 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
653 PM MDT Thu Aug 1 2024
COZ081-085-020130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
653 PM MDT Thu Aug 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN EL PASO COUNTY
THROUGH 730 PM MDT...
At 653 PM MDT, Doppler radar was tracking a strong thunderstorm over
Security, or near Colorado Springs, moving southwest at 5 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southeastern Colorado Springs, Fountain, Fort Carson, Stratmoor,
Security, and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3882 10473 3876 10464 3858 10469 3872 10493
TIME...MOT...LOC 0053Z 041DEG 6KT 3876 10475
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HodanishThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 6:07 PM MDT | Special Weather Statement | PUB | Bent | 23 min |
| Aug 1, 6:20 PM MDT | Special Weather Statement | PUB | Baca | 25 min |
| Aug 1, 6:24 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Aug 1, 6:35 PM MDT | Special Weather Statement | PUB | Bent | 25 min |
| Aug 1, 6:47 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| Aug 1, 6:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Aug 1, 6:53 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Aug 1, 7:01 PM MDT | Special Weather Statement | PUB | Prowers | 29 min |
| Aug 1, 7:16 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Aug 1, 7:19 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Aug 1, 7:20 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| Aug 1, 7:26 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Aug 1, 7:31 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 29 min |
| Aug 1, 7:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Aug 1, 7:52 PM MDT | Special Weather Statement | PUB | Fremont | 38 min |
| Aug 1, 7:58 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Aug 1, 8:18 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Aug 1, 8:31 PM MDT | Special Weather Statement | PUB | El Paso | 44 min |
| Aug 2, 2:23 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Aug 2, 2:58 PM MDT | Special Weather Statement | PUB | Huerfano | 32 min |
| Aug 2, 3:04 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Aug 2, 3:28 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Aug 2, 3:59 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Aug 2, 4:12 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Aug 2, 5:22 PM MDT | Special Weather Statement | PUB | Custer | 23 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.